# SDR SWAA2022030706260

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 48,151 hours, 28,667 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551GB; AFT ATTACH ROD BRACKET BROKEN. / REPLACED AFT ATTACH ROD BRACKET ON PANEL 551GB I/A/W SRM 51-40-01-0G-0 STEP 9. A07198
